Journal article icon

Journal article

DP ALLELES DO NOT INDEPENDENTLY CONFER SUSCEPTIBILITY TO CELIAC-DISEASE

Publication status:
Published

Actions


Authors


Journal:
GUT
Volume:
30
Issue:
10
Pages:
A1512-A1512
Publication date:
1989-10-01
ISSN:
0017-5749
Source identifiers:
54503
Pubs id:
pubs:54503
UUID:
uuid:b238161e-c3ef-4ab6-ad32-13c5a0366db3
Local pid:
pubs:54503
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP